# SDR HNAA0100003

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Part serial: JAX144
- Condition: Discharged
- Location: Cabin
- Part time: 4,489 hours, 5,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST TWO FLOOR LEVEL EMERGENCY EXIT LIGHTS INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK.
